# SDR DALA1245750172

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 98,359 hours, 14,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O INSPECTION, FOUND RT WING NR 2 EMERGENCY ESCAPE SLIDE LIGHT INOPERATIVE.  MAINTENANCE FOUNDS REFLECTOR BAD AND REPLACED.  SYSTEM OPERATION IS NORMAL.
